# SDR DHL2007741509

- Difficulty date: July 17, 2007
- Submitted: July 21, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN "C" CHECK REF ASTAR NR 127407, AFT PIT RT BS 1176 TO 1183 BETWEEN RBL45 AND RBL 55 PRESSURE WEB IS CRACKED (WL208).  REMOVED CRACKED WEB IAW B727 SRM 51-30-2.  FABRICATED NEW WEB IAW B727 SRM 53-10-2 FIG 5 AND 51-20-1 FROM 2024T3 .032 PO NR 9002406 (DIM.16 5/8" BY 6").  TREATED AND PRIMED NEW WEB IAW B727 SRM 51-10-2 AND INSTALLED NEW WEB AT AFT PIT WL208 RT BETWEEN BS 1176 AND 1183 IAW B727 SRM 51-30-2.
